# SDR SWAA2021070682536

- Difficulty date: June 10, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 494-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL BTW BS 494 TO BS 500A AT LEVEL STR 25R AND RBL 23 AT FWD CARGO COMPARTMENT ; 2021-257941 / [01] REPLACED WEB INTERCOSTAL (SHIELD) LOCATED BTW BS 494 TO BS 500A AT LEVEL STR 25R AND RBL 23 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 143A0080. REV -; [02] REPLACED WEB INTERCOSTAL (SHIELD) LOCATED BTW BS 494 TO BS 500A AT LEVEL STR 25R AND RBL 23 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 143A0080. REV - RII
